Scientific Article
previous document  unige:12460  next document
add to browser collection

On the Instability of the BDF Formulas

Published in SIAM Journal on Numerical Analysis. 1983, vol. 20, no. 6, p. 1206-1209
Abstract We give a short proof of the instability of the BDF formulas for k>=7.
Full text
Article (Published version) (192 Kb) - private document Private access
Other version:
(ISO format)
HAIRER, Ernst, WANNER, Gerhard. On the Instability of the BDF Formulas. In: SIAM Journal on Numerical Analysis, 1983, vol. 20, n° 6, p. 1206-1209.

150 hits

0 download


Deposited on : 2010-11-15

Export document
Format :
Citation style :